# SDR CA131105003

- Difficulty date: October 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 11,266 hours
- Engine: Pwa JT15D4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Seized
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BASED ON PRELIMINARY INFORMATION, THE ENGINE SUFFERED IFSD UNDER UNKNOWN CIRCUMSTANCES.  POST FLIGHT INSPECTION REVEALED THE FAN ROTOR SEIZED.  NO FURTHER INFORMATION AVAILABLE AT THIS TIME.
